# SDR DALA2021073004319

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 88,134 hours, 39,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 L-1 GIRT BAR DAMAGED. CORRECTIVE ACTION: REMOVED AND INSTALL GIRT BAR REF B757 AMM 25-66-10 AND ADJUSTED/ TESTED REF B757 AMM 52-11. (1891059)
